# SDR IPXA2018010925297

- Difficulty date: January 9, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 74,368 hours, 12,396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Lt Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN ENTRY DOOR DROPS BACK ON OPENING BUT REMAINS ON THE TRACK.   PERFORMED AN  ADJUSTMENT AND TEST OF DOOR IAW MM 52-11-02.   DOOR NOW CHECKED NORMAL.
